# SDR SWIA201439730

- Difficulty date: October 30, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 24,438 hours, 22,413 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTO PILOT ON UNCOMMANDED RT ROLL IN HEADING MODE NO PROBLEMS WITH AUTO PILOT OFF.  PERFORMED OPS CHECK OF AUTOPILOT SYS IAW AMM.  OPS CHECK GOOD.
